Vol. 6, No. 2, 2013

Download this article
Download this article For screen
For printing
Recent Issues

Volume 10
Issue 4, 757–1015
Issue 3, 513–756
Issue 2, 253–512
Issue 1, 1–252

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
Cover
About the Cover
Editorial Board
Editors’ Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Embeddings of infinitely connected planar domains into $\mathbb C^2$

Franc Forstnerič and Erlend Fornæss Wold

Vol. 6 (2013), No. 2, 499–514
Abstract

We prove that every circled domain in the Riemann sphere admits a proper holomorphic embedding into the affine plane 2.

Keywords
Riemann surfaces, complex curves, proper holomorphic embeddings
Mathematical Subject Classification 2010
Primary: 32C22, 32E10, 32M17
Secondary: 14H55
Milestones
Received: 21 May 2012
Accepted: 26 June 2012
Published: 24 June 2013
Authors
Franc Forstnerič
Fakulteta za matematiko in fiziko
Univerza v Ljubljani
Jadranska 19
1000 Ljubljana
Slovenia
http://www.fmf.uni-lj.si/~forstneric/
Erlend Fornæss Wold
Matematisk Institutt
Universitetet i Oslo
Postboks 1053
0316 Oslo
Norway